Mobile
Just so you know, we share cookies
BeautyMnl uses cookies to give you the best shopping experience. Read on for our Privacy Policy.
RiteMed Paracetamol 120Mg Syrup 60Ml SS Ph by RiteMed
RiteMed Paracetamol 120Mg Syrup 60Ml SS Ph
₱51.00
Quantity
Standard Delivery
Delivery lead times may vary
Standard Delivery
Delivery lead times may vary

About

What To Love
A bottle of kid-friendly paracetamol in syrup form

THE GIST
A bottle of kid-friendly paracetamol in syrup form

FEATURES
- Contains 120mg of paracetamol per teaspoon
- Relieves fever and treats mild to moderate pain
- Ideal for aiding in recovery from high fevers, colds, and the flu
- Can be used by children

How to Use:
- Take 3 to 4 times daily or as prescribed by your physician.
- For children between the ages of 1 and 5, take 5 to 10ml.
- For children 6 to 12, take 10 to 20ml.

SPECIFICATIONS:
WHAT YOU GET: (1) RiteMed Paracetamol 120mg syrup 60ml SS Ph
NET WEIGHT: 60ml
INGREDIENTS: Paracetamol

Read More
Show Less
What To Love

THE GIST
A bottle of kid-friendly paracetamol in syrup form

FEATURES
- Contains 120mg of paracetamol per teaspoon
- Relieves fever and treats mild to moderate pain
- Ideal for aiding in recovery from high fevers, colds, and the flu
- Can be used by children

How to Use:
- Take 3 to 4 times daily or as prescribed by your physician.
- For children between the ages of 1 and 5, take 5 to 10ml.
- For children 6 to 12, take 10 to 20ml.

SPECIFICATIONS:
WHAT YOU GET: (1) RiteMed Paracetamol 120mg syrup 60ml SS Ph
NET WEIGHT: 60ml
INGREDIENTS: Paracetamol

RiteMed Paracetamol 120Mg Syrup 60Ml SS Ph
₱51.00
Quantity
Standard Delivery
Delivery lead times may vary
Standard Delivery
Delivery lead times may vary
Payment Options
Credit Card
PayPal
Bank Deposit
Cash on Delivery
GCash
GrabPay

Reviews

This product has no reviews at the moment.
Share your experience with this product.